MAUDE Adverse Event Report: EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 3.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 3.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC FEMORAL PS CEM RIGHT SZ 3.5
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: tibial insert (cat# 02-012-35-3511); tibial tray (cat# 02-12-45-3525); patella (cat# 200-02-35).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported by the exactech knee replacement study, approximately six years post tka female patient (b)(6), patient experienced aseptic femoral loosening.Patient experienced increasing pain and laxity, at revision was performed for femoral component loose at implant cement interface.Wear of poly on posterior post.The event is possibly related to the device and to the procedure.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections d4, d10, g3, g6, h2 and h4 have been updated accordingly.Section d10; concomitant medical products tibial insert (cat# 02-012-35-3511 / serial# (b)(6)) tibial tray (cat# 02-12-45-3525 / serial# (b)(6)) patella (cat# 200-02-35 / serial# (b)(6)) additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Section h10: (h3) the revision reported in was likely the result of both patient conditions and an insufficient bond between the femoral component and the bone, which led to aseptic(non-infected) femoral loosening.However, this cannot be confirmed as the devices were not available for evaluation and pre-revision x-rays were not able to be obtained.

Brand Name
LOGIC FEMORAL PS CEM RIGHT SZ 3.5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key13061303
Report Number1038671-2021-00728
Device Sequence Number1609127
Product Code JWH
UDI-Device Identifier10885862001245
UDI-Public10885862001245
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K093360
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/22/2018
Device Model NumberLOGIC FEMORAL PS CEM RIGHT SZ 3.5
Device Catalogue Number02-010-01-0335
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2021
Supplement Date Received by Manufacturer03/11/2022
05/25/2022
Initial Report FDA Received Date12/22/2021
Supplement Report FDA Received Date04/04/2022
06/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/25/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexFemale
Patient Weight82 KG